MAUDE Adverse Event Report: UNOMEDICAL A/S MINMED QUICK SET; UNO INSET II 46/6 SC1 PINK MIMX

UNOMEDICAL A/S MINMED QUICK SET; UNO INSET II 46/6 SC1 PINK MIMX
Model Number MMT-921A
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in australia.It was reported that the patient faced adhesive events with 5 infusion sets as the adhesive does not stick well and comes off and does not last the 3 days that it should.The site was reported to be stomach and buttocks.The reporter does not know/are unsure of the cause of the product not adhering.No further information available.
 
Additional Manufacturer Narrative
Initial and final mdr 1885811 - mdr 3003442380-2024-07942 - device 5 of 5.(b)(6).

Brand Name
MINMED QUICK SET
Common Device Name
UNO INSET II 46/6 SC1 PINK MIMX
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19526817
Report Number3003442380-2024-07942
Device Sequence Number15347217
Product Code FPA
UDI-Device Identifier05705244019911
UDI-Public05705244019911
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/01/2026
Device Model NumberMMT-921A
Device Lot Number6001342
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2024
Initial Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown